Why After Taking A Doctor’s Medication For Asthma, Shortness And High Blood Pressure Trembles?

Illustration of Why After Taking A Doctor’s Medication For Asthma, Shortness And High Blood Pressure Trembles?
Illustration: Why After Taking A Doctor’s Medication For Asthma, Shortness And High Blood Pressure Trembles? images.agoramedia.com

Hello doctor, I want to ask … my mother-in-law went to the doctor and continued after taking the medicine from the doctor, she was shaking, I guess … “… she was diagnosed with asthma, high blood shortness …

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Trembling body complaints experienced by your mother-in-law, can occur due to various possibilities, including:

Dehydration or lack of fluids Low blood sugar levels Low blood pressure Symptoms of parkinsonism Drug side effects

As for your mother-in-law having a history of asthma, the biggest possibility is that one of the drugs given to her is salbutamol, where the side effects are shaking, palpitations, abdominal pain, chest pain, coughing up phlegm, diarrhea, headache, chills and nausea. How to react is to reduce the dose or replace with other drugs that are more comfortable. But don't do it alone. Our advice is that your mother-in-law should check with the doctor who has prescribed the medicine to see whether the tremor is really caused by medicine or something else, and if it is due to medication, what treatment option is most appropriate for her, whether it is reduced or replaced.

Meanwhile, it does not matter if you do not take the medicine prescribed first, with a note that your mother-in-law does not delay time to see a doctor. In addition, avoid triggers such as salty foods, cold air, dust, stress, fatigue and lack of sleep. So, hopefully answering your question.

: by

Related Question

How To Calculate Gestational Age Based On Menstrual Cycle?

How To Calculate Gestational Age Based On Menstrual Cycle?

(1 year ago)

I want to ask .. to find out the age of pregnancy because I forgot the last date of menstruation .. as far as I remember, it was only July when the last menstruation was in August ...

The Cause Of The Chest Feels Palpitations, Fatigue, Heavy Sweating And Dizziness?

The Cause Of The Chest Feels Palpitations, Fatigue, Heavy Sweating And Dizziness?

(1 year ago)

Aslkm … I felt the beginning of feeling heavy on my back and neck, a little dizzy, nausea, and palpitations, and easily tired … first I checked at Dr. General diagnosed...

(11 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *